# SDR GUUA04060701

- Difficulty date: April 6, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 21,139 hours, 25,469 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9175,  DURING FLIGHT SWEET ODOR EMINATING FROM BLOWERS. INSPECTED BOTH ENGINE OIL LINES FOR OIL LEAKS, INSPECTED BLEED AIR LINES RAN BOTH ENGINES VCM AUTO AND MANUAL NO DEFECTS NOTED.
